# SDR TWRA97131

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND RIGHT OVERWING FORWARD EVAC LIGHT INOP.  REPLACED FUSE AND LIGHT ASSEMBLY.  OPS CHECKED OK PER MM 33-51-00.  (M)
